Uncertainty of the design and covariance matrices in linear statistical model
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 48 (2009) no. 1, pp. 61-71
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
The aim of the paper is to determine an influence of uncertainties in design and covariance matrices on estimators in linear regression model.
The aim of the paper is to determine an influence of uncertainties in design and covariance matrices on estimators in linear regression model.
Classification :
62H12, 62J05
Keywords: Linear statistical model; uncertainty; design matrix; covariance matrix
Keywords: Linear statistical model; uncertainty; design matrix; covariance matrix
@article{AUPO_2009_48_1_a5,
author = {Kub\'a\v{c}ek, Lubom{\'\i}r and Marek, Jaroslav},
title = {Uncertainty of the design and covariance matrices in linear statistical model},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {61--71},
year = {2009},
volume = {48},
number = {1},
mrnumber = {2641948},
zbl = {1191.62122},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2009_48_1_a5/}
}
TY - JOUR AU - Kubáček, Lubomír AU - Marek, Jaroslav TI - Uncertainty of the design and covariance matrices in linear statistical model JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2009 SP - 61 EP - 71 VL - 48 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2009_48_1_a5/ LA - en ID - AUPO_2009_48_1_a5 ER -
%0 Journal Article %A Kubáček, Lubomír %A Marek, Jaroslav %T Uncertainty of the design and covariance matrices in linear statistical model %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2009 %P 61-71 %V 48 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2009_48_1_a5/ %G en %F AUPO_2009_48_1_a5
Kubáček, Lubomír; Marek, Jaroslav. Uncertainty of the design and covariance matrices in linear statistical model. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 48 (2009) no. 1, pp. 61-71. http://geodesic.mathdoc.fr/item/AUPO_2009_48_1_a5/